# SDR ASAA2023110546008

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 41,047 hours, 12,063 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CAUTION ILLUMINATED ON MASTER RECALL CHECK. EXTINGUISHED UPON MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1976284 TASKCARD: N/R-00001 ) PERFORMED BITE PROCEDURE NO DEFECTS NOTED AT THIS TIME PER AMM 21-62 TASK 801 THIS REMOVES MEL 21-21G SEAMC TODD NOTIFED MX PROCEDURES REVERSED PLACARD REMOVED.
